Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 8, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 9, 2015, 6:12 PM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at Apr 9, 2015, 8:50 PM CDT. It was in force for 71 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2015, 6:12 PM CDT (23:12 UTC)
- In effect from
- Apr 9, 2015, 8:50 PM CDT
- Expired
- Apr 12, 2015, 8:07 PM CDT
- In force
- 71 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Valley Park (VLLM7). The gauge peaked at 16.59 ft at Apr 10, 2015, 7:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 18 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
291
WGUS43 KLSX 092312
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT THU APR 9 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Meramec River at
Valley Park
.This Flood Warning is a result of heavy rainfall over the past 24-36 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-102311-
/O.NEW.KLSX.FL.W.0008.150410T0150Z-150413T0107Z/
/VLLM7.1.ER.150410T0150Z.150411T0000Z.150412T0107Z.NO/
612 PM CDT THU APR 9 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Meramec River at Valley Park
* Until Saturday evening.
* At 5:30 PM Thursday the stage was 15.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage this evening and crest
near 18.5 feet Friday evening.
* Impact: At 18.0 feet...Farmland on the Right Bank begins to flood.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/10 04/11 04/12 04/13 04/14
Meramec River
Valley Park 16.0 15.10 17.8 18.2 12.9 7.7 5.2
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$4 follow-up statements
561
WGUS83 KLSX 100200
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT THU APR 9 2015
...The flood warning continues for the following rivers in
Missouri...
Big River at Byrnesville
Meramec River at Valley Park
.This Flood Warning is a result of heavy rainfall across the basins
over the past 36-48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-110200-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150412T1652Z/
/BYRM7.2.ER.150409T0049Z.150410T1200Z.150411T1652Z.NO/
900 PM CDT THU APR 9 2015
The Flood Warning continues for
The Big River at Byrnesville
* Until Saturday morning.
* At 8:45 PM Thursday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 20.7 feet Friday morning.
* Impact: At 20.5 feet...Burgan Grove Road begins flooding near
Cottage Grove Road, cutting off access to Cottage Grove Road.
Highway W near Hoene Spring is closed as water crosses the
pavement.
* Impact: At 20.0 feet...South Byrnesville Road goes under water near
this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/10 04/11 04/12 04/13 04/14
Big River
Byrnesville 16.0 19.86 20.7 17.3 11.2 8.6 7.4
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC099-189-110159-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-150412T1720Z/
/VLLM7.1.ER.150410T0504Z.150411T0000Z.150411T1720Z.NO/
900 PM CDT THU APR 9 2015
The Flood Warning continues for
The Meramec River at Valley Park
* Until Saturday afternoon.
* At 8:30 PM Thursday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage late tonight and crest
near 17.3 feet Friday evening.
* Impact: At 16.0 feet...Buder Park begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/10 04/11 04/12 04/13 04/14
Meramec River
Valley Park 16.0 15.61 16.6 16.8 10.7 6.4 4.5
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$665
WGUS83 KLSX 101747
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT FRI APR 10 2015
...The flood warning continues for the following rivers in east central
Missouri...
Meramec River at Valley Park
Big River at Byrnesville
.This flood warning is a result of recent heavy rain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-111747-
/O.CON.KLSX.FL.W.0005.000000T0000Z-150412T1652Z/
/BYRM7.2.ER.150409T0049Z.150410T1400Z.150411T1652Z.NO/
1247 PM CDT FRI APR 10 2015
The Flood Warning continues for
the Big River at Byrnesville
* until Saturday.
* At 11:45 am Friday the stage was 20.8 feet.
* Flood stage is 16.0 feet.
* The river crested at 20.94 feet earlier this morning.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast: The river will fall below flood stage late tomorrow
morning.
* Impact: At 20.5 feet...Burgan Grove Road begins flooding near
Cottage Grove Road, cutting off access to Cottage Grove Road.
Highway W near Hoene Spring is closed as water crosses the
pavement.
* Impact: At 20.0 feet...South Byrnesville Road goes under water near
this level.
* Impact: At 19.2 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/11 04/12 04/13 04/14 04/15
Big River
Byrnesville 16.0 20.77 17.3 11.2 8.6 7.4 6.7
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC099-189-111747-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-150412T1305Z/
/VLLM7.1.ER.000000T0000Z.150410T1800Z.150411T1305Z.NO/
1247 PM CDT FRI APR 10 2015
The Flood Warning continues for
the Meramec River at Valley Park
* until Saturday,
* At 12:00 PM Friday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is near crest now, and then fall below flood stage
tomorrow morning.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/11 04/12 04/13 04/14 04/15
Meramec River
Valley Park 16.0 16.52 16.2 10.1 6.3 4.5 3.4
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$741
WGUS83 KLSX 110219
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT FRI APR 10 2015
...The flood warning continues for the following river in Missouri...
Meramec River at
...Valley Park
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-120219-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-150412T0600Z/
/VLLM7.1.ER.000000T0000Z.150410T1715Z.150411T0600Z.NO/
919 PM CDT FRI APR 10 2015
The Flood Warning continues for
the Meramec River at Valley Park
* At 9 PM Friday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Forecast: The river will fall below flood stage by after midnight tomorrow.
* Impact: At 16.0 feet...Minor flooding begins. Buder Park begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/11 04/12 04/13 04/14 04/15
Meramec River
Valley Park 16.0 16.22 15.5 9.8 6.3 4.7 3.5
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$448
WGUS83 KLSX 111513
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT SAT APR 11 2015
...The flood warning is cancelled for the following rivers in
Missouri...
Big River at Byrnesville
Meramec River at Valley Park
.This will be the last flood statement for this water event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-111543-
/O.CAN.KLSX.FL.W.0005.000000T0000Z-150412T1200Z/
/BYRM7.2.ER.150409T0049Z.150410T1400Z.150411T0755Z.NO/
1013 AM CDT SAT APR 11 2015
The Flood Warning is cancelled for
the Big River at Byrnesville.
* At 8:45 am Saturday the stage was 12.6 feet.
* Flood stage is 16.0 feet.
* Crested near 20.94 feet yesterday morning.
* Fell below flood stage overnight.
* Forecast: The river will continue to fall this upcoming week.
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/12 04/13 04/14 04/15 04/16
Big River
Byrnesville 16.0 12.55 8.0 6.8 6.2 5.9 5.7
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC099-189-111543-
/O.CAN.KLSX.FL.W.0008.000000T0000Z-150412T0600Z/
/VLLM7.1.ER.000000T0000Z.150410T1715Z.150411T0437Z.NO/
1013 AM CDT SAT APR 11 2015
The Flood Warning is cancelled for
the Meramec River at Valley Park.
* At 9:30 am Saturday the stage was 14.2 feet.
* Flood stage is 16.0 feet.
* Crested near 16.60 feet early yesterday afternoon.
* Fell below flood stage late last night.
* Forecast: The river will continue to fall this upcoming week.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/12 04/13 04/14 04/15 04/16
Meramec River
Valley Park 16.0 14.23 7.5 3.9 2.8 2.3 1.8
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 9, 5:44 PM CDT, 28 minutes earlier.
Area forecast discussion, Apr 9, 5:44 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT Thu Apr 9 2015
.SHORT TERM: (Through Late Tonight)
Issued at 333 PM CDT Thu Apr 9 2015
Scattered thunderstorms have developed along and ahead of the
advancing cold front from south central IA thru western MO into
northeast OK. The best combination of deep layer shear AOA 40 kts
and CAPE is basically north of I-70 and especially across far
northern MO into southern IA, and this is where the best
organization and supercell structures have been observed. Present
indications are that coverage of storms should increase through
the remainder of the afternoon and into the evening with the
advancing cold front as large scale ascent associated with the
ejecting upstream shortwave overspreads the region. A mixed mode
of storms is expected with more persistent supercell structures
most likely still along and north of I-70 where increasing deep
layer shear will be present in association with the mid level jet.
Deep layer shear is unidirectional which does not bode well for a
good tornado threat, but if we can get some locallized backing of
the surface winds the threat may increase, especially across
northeast MO into west central IL closer to the track of the
surface low. Otherwise the main threat is large hail and locally
damaging winds. I have trimmed back the flash flood watch to
generally St. Louis south and east through mid evening. Storm
motion at 50+ mph suggests a rather low heavy rain threat. All the
storms should be east of the CWA by 03z or so with gusty west
winds in the wake of the front and a period of post-frontal
stratus persisting for a good portion of the tonight period.
Glass
.LONG TERM: (Friday through Next Thursday)
Issued at 350 PM CDT Thu Apr 9 2015
Cyclonic flow will persist across the area Friday in the wake of
the cold front and attendant cyclone and mixing should contribute
to some gusty west winds, especially across the northern half of
the CWA. Not expecting much in the way of clouds and while temps
will be cooler, I prefer the warmer of the MOS guidance. A
secondary cold front will settle southward through the region on
Friday night with high pressure building thru the upper/mid MS
valley and into southern IL by 12z Sat. This surface high will
slowly retreat on Saturday allowing for seasonable temperatures.
The next period of unsettled weather will unfold in the Saturday
night through Sunday night time frame. Intensifying southerly flow
on the western periphery of the retreating surface high and in
association with falling surface pressures across the plains will
lead to the northward return of moisture. Initially the
surface/PBL based moisture will stay to our west on Saturday
night, however a veering South-southwesterly LLJ late Saturday
night into early Sunday morning will bring elevated moisture
return into western and central MO. This moisture advection and
the moisture convergence along with large scale ascent associated
with a migrating disturbance aloft should produced a complex of
showers and thunderstorms into at least western MO overnight
Saturday, which could push into western sections of the CWA by
daybreak Sunday. Convective trends which can be dominated on the
mesoscale are always hard to gage several days in advance, but if
the previously mentioned scenario is accurate, a east-southeast
moving complex of showers and thunderstorms will impact the CWA on
Sunday. The greatest threat would be central MO and I have boosted
pops into the high chance range. Showers and thunderstorms look
likely across much of the area on Sunday night as the next cold
front moves across the area with an environment characterized by
weak instability and rather steep lapse rates aloft.
A fairly active period with multiple days of storm potential
exists during the extended period from Tuesday through Thursday.
First an upper low/trof will be weakening as it moves northeastward
through the southern/central Plains into MS Valley by early Wed in
conjunction with a lifting warm front and low level moisture
return. Later in the period a deep trof will move out of the
western U.S./Rockies and into the MS valley.
Glass
&&
.AVIATION: (For the 00z TAFs through 00z Friday Evening)
Issued at 513 PM CDT Thu Apr 9 2015
A cold front extending from near UIN southwest to just west oF COU
will move through the St Louis metro area around 00Z Friday.
Thunderstorms will move through the St Louis metro area between
00-01Z Friday. Post frontal, MVFR cigs will move through UIN and
COU this evening and may graze the St Louis metro area later this
evening and into the overnight hours. Strong and gusty swly
surface winds in the St Louis metro area will veer around to a wly
direction early this evening after fropa. The surface wind should
weaken some late tonight. Little cloud cover on Friday, maybe few
diurnal cumulus clouds in the afternoon. A weak, dry secondary
cold front will move southeastward through the area Friday
afternoon.
Specifics for KSTL: Fast moving storms will move through the STL
area until 01Z early this evening. Strong and gusty s-swly surface
wind will veer around to a wly direction early this evening after
fropa. The wind speeds should weaken some late tonight, but then
may pick up a little bit again late Friday morning into the early
afternoon. The southern fringe of MVFR, post frontal stratus or
stratocumulus clouds may briefly move through STL late this
evening into the overnight hours. Little cloud cover expected
Friday and Friday evening, maybe a few diurnal cumulus clouds
Friday afternoon. Surface winds will become light Friday evening
after the passage of a weak secondary cold front, as a surface high
moves into northeast MO and west central IL.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Jefferson MO-
St. Charles MO-St. Francois MO-St. Louis City MO-St. Louis
MO-Ste. Genevieve MO-Washington MO.
IL...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Bond IL-
Clinton IL-Fayette IL-Madison IL-Marion IL-Monroe IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 9, 4:29 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 429 PM CDT THU APR 9 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 429 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS EASTERN MISSOURI AND WEST CENTRAL AND SOUTH CENTRAL ILLINOIS THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS IS ALSO POSSIBLE THROUGH THIS EVENING AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT. GLASS
In the hours before
Local storm report, Apr 9, 6:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL TROY 38.98N 90.98W
04/09/2015 E1.50 INCH LINCOLN MO TRAINED SPOTTER
ALMOST GOLF BALL SIZE HAIL ALONG WITH AN ANCHORED SWING
SET BLOWN 30 FEET
0558 PM TSTM WND DMG TROY 38.98N 90.98W
04/09/2015 LINCOLN MO TRAINED SPOTTER
ALMOST GOLF BALL SIZE HAIL ALONG WITH AN ANCHORED SWING
SET BLOWN 30 FEET
&&
GKSLocal storm report, Apr 9, 6:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
603 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL WINFIELD 39.00N 90.74W
04/09/2015 E1.25 INCH LINCOLN MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Apr 9, 6:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 N MOSCOW MILLS 38.96N 90.92W
04/09/2015 E1.75 INCH LINCOLN MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Apr 9, 6:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM WALL CLOUD 8 W WHITE HALL 39.44N 90.55W
04/09/2015 GREENE IL TRAINED SPOTTER
ROTATING WALL CLOUD BECOMING RAIN-WRAPPED.
&&
FUCHSLocal storm report, Apr 9, 6:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG TROY 38.98N 90.98W
04/09/2015 LINCOLN MO BROADCAST MEDIA
SNAPPED POWER POLES IN TROY.
&&
FUCHSLocal storm report, Apr 9, 6:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL ELSBERRY 39.17N 90.79W
04/09/2015 E0.25 INCH LINCOLN MO TRAINED SPOTTER
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:02 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 31 min |
| Apr 8, 9:04 PM CDT | Areal Flood Warning | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| Apr 8, 9:09 PM CDT | Flash Flood Warning | LSX | Jefferson | 6 hr |
| Apr 9, 6:10 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 4 hr |
| Apr 9, 11:45 AM CDT | River Flood Warning | LSX | Saint Charles | 25 hr |
| Apr 9, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 40 min |
| Apr 9, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 42 min |
| Apr 9, 4:13 PM CDT | Tornado Warning | LSX | Audrain | 32 min |
| Apr 9, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 29 min |
| Apr 9, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 29 min |
| Apr 9, 5:07 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 38 min |
| Apr 9, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Pike, Ralls | 41 min |
| Apr 9, 5:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 25 min |
| Apr 9, 5:49 PM CDT | Tornado Warning | LSX | Lincoln, Saint Charles | 26 min |
| Apr 9, 6:04 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 41 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Francois, Washington | 58 min |
| Apr 9, 6:55 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 35 min |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.